# SDR MASA2016101512456

- Difficulty date: October 15, 2016
- Submitted: October 15, 2016
- Operation: Air carrier
- Aircraft: N82314
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000436
- Aircraft time: 4,585 hours, 2,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 19 EMERGENCY CEILING LIGHT INOP.  REPLACED POWER SUPPLY NR 3.
